# SDR CA190521013

- Difficulty date: May 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Intermittent
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) SER - LH ENG OPER DEGRADED CAUTION   L ENG DEGRADED CAUTION DURING CRUISE. N1 WAS SPOOLING DOWN. AUTO RELIGHT STARTED. N1 NORMAL AGAIN. NORMAL INDICATION FOR THR REST OF THE FLIGHT.  FIELD TEAM GOING TO MADRID  EEC DOWNLOAD REQUESTED  P&W ENGAGED AND ACTION PLAN IS REQUESTED. (TC# 20190521013)
